Browse by author
Lookup NU author(s): Professor Roderick Skinner,
Emeritus Professor Alan Craft,
Professor Andrew Pearson
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
Although reversibility of acute ifosfamide induced nephrotoxicity is well documented, there is a paucity of data concerning the long-term outcome of chronic renal toxicity, and full recovery from established damage has not been reported. A 4-year-old boy presented with hypophosphatemic rickets 9 months after completion of combination chemotherapy (including ifosfamide) for prostatic rhabdomyosarcoma. Further investigation confirmed glomerular and generalised tubular dysfunction with a Fanconi syndrome. However, serial investigation over the next 4 years revealed complete and sustained recovery of this chronic nephrotoxicity. (C) 1997 Wiley-Liss, Inc.
Author(s): Ashraf, M. S., Skinner, R., English, M. W., Craft, A. W., Pearson, A. D. J.
Publication type: Article
Publication status: Published
Journal: Medical and Pediatric Oncology
Print publication date: 01/01/1997
ISSN (print): 0098-1532
ISSN (electronic): 1096-911X
PubMed id: 8950339
Altmetrics provided by Altmetric